# SDR SWIA2023020009

- Difficulty date: February 9, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15454
- Aircraft time: 7,816 hours, 6,715 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLOOR SEAT RAIL IS CORRODED AT FS349, RBL9     (C-CHECK RO 3/11/2023)    REMOVED AND REPLACED WITH NEW RBL9 SEAT RAIL AT FS379 REF CRJ900 AMM 53-00-49-400-801   (CONFIG A12)
